Alert archive / Maine / Small Craft Advisories in 2016

Small Craft Advisory 21, NWS Gray, ME

February 10, 2016

NWS Gray, ME issued this small craft advisory at Feb 10, 2016, 3:38 PM EST. It took effect at Feb 11, 2016, 12:00 PM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2016, 3:38 PM EST (20:38 UTC)
In effect from
Feb 11, 2016, 12:00 PM EST
Expired
Feb 12, 2016, 12:00 PM EST
In force
24 hr
Issued by
NWS Gray, ME

The text

As transmitted.

903 
WHUS71 KGYX 102038
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
338 PM EST WED FEB 10 2016


ANZ154-111045-
/O.UPG.KGYX.GL.A.0003.160211T2000Z-160212T0300Z/
/O.NEW.KGYX.GL.W.0011.160211T2000Z-160212T0300Z/
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
338 PM EST WED FEB 10 2016

...GALE WARNING IN EFFECT FROM 3 PM TO 10 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 3 PM TO 10 PM EST THURSDAY. THE GALE
WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150>153-111045-
/O.NEW.KGYX.SC.Y.0021.160211T1700Z-160212T1300Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
338 PM EST WED FEB 10 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO 8 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO 8 AM EST
FRIDAY.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
132 
WHUS71 KGYX 110752
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
252 AM EST THU FEB 11 2016

ANZ154-112200-
/O.CON.KGYX.GL.W.0011.160211T2000Z-160212T0300Z/
/O.NEW.KGYX.UP.Y.0004.160212T0300Z-160212T1500Z/
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
252 AM EST THU FEB 11 2016

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 PM EST THIS EVENING...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FREEZING SPRAY
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
EST FRIDAY.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...4 TO 7 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ150>153-112200-
/O.CON.KGYX.SC.Y.0021.160211T1700Z-160212T1300Z/
/O.NEW.KGYX.UP.Y.0004.160212T0300Z-160212T1500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
252 AM EST THU FEB 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 AM
EST FRIDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FREEZING SPRAY
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
EST FRIDAY.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET ON THE OUTER WATERS.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
244 
WHUS71 KGYX 112024
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
324 PM EST THU FEB 11 2016



ANZ154-121030-
/O.CON.KGYX.GL.W.0011.000000T0000Z-160212T0300Z/
/O.CON.KGYX.UP.Y.0004.160212T0300Z-160212T1500Z/
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
324 PM EST THU FEB 11 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 10 AM EST FRIDAY...

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 5 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ150>153-121030-
/O.CON.KGYX.SC.Y.0021.000000T0000Z-160212T1300Z/
/O.CON.KGYX.UP.Y.0004.160212T0300Z-160212T1500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
324 PM EST THU FEB 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 10 AM EST FRIDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
512 
WHUS71 KGYX 120034
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
734 PM EST THU FEB 11 2016

ANZ154-121445-
/O.CON.KGYX.GL.W.0011.000000T0000Z-160212T0300Z/
/O.CON.KGYX.UP.Y.0004.160212T0300Z-160212T1500Z/
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
734 PM EST THU FEB 11 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...3 TO 6 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ150>153-121445-
/O.CON.KGYX.SC.Y.0021.000000T0000Z-160212T1300Z/
/O.CON.KGYX.UP.Y.0004.160212T0300Z-160212T1500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
734 PM EST THU FEB 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WINDS...NORTHWEST 20 TO 30 KT.

* SEAS...3 TO 6 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
273 
WHUS71 KGYX 120318
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1018 PM EST THU FEB 11 2016

ANZ154-121700-
/O.EXP.KGYX.GL.W.0011.000000T0000Z-160212T0300Z/
/O.EXB.KGYX.SC.Y.0021.000000T0000Z-160212T1700Z/
/O.CON.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1018 PM EST THU FEB 11 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST FRIDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST FRIDAY.

* WINDS...NORTHWEST 20 TO 30 KT.

* SEAS...3 TO 6 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ150-152-121700-
/O.EXT.KGYX.SC.Y.0021.000000T0000Z-160212T1700Z/
/O.CON.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
1018 PM EST THU FEB 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST FRIDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WINDS...NORTHWEST 20 TO 30 KT.

* SEAS...4 TO 7 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ151-153-121500-
/O.CON.KGYX.SC.Y.0021.000000T0000Z-160212T1300Z/
/O.CON.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/
PENOBSCOT BAY-CASCO BAY-
1018 PM EST THU FEB 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
227 
WHUS71 KGYX 120844
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
344 AM EST FRI FEB 12 2016


ANZ151-153-121500-
/O.CON.KGYX.SC.Y.0021.000000T0000Z-160212T1300Z/
/O.CON.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/
PENOBSCOT BAY-CASCO BAY-
344 AM EST FRI FEB 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS
MORNING...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ150-152-154-121700-
/O.CON.KGYX.SC.Y.0021.000000T0000Z-160212T1700Z/
/O.CON.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
344 AM EST FRI FEB 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
092 
WHUS71 KGYX 121210
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
710 AM EST FRI FEB 12 2016

ANZ151-153-121500-
/O.CAN.KGYX.SC.Y.0021.000000T0000Z-160212T1300Z/
/O.CON.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/
PENOBSCOT BAY-CASCO BAY-
710 AM EST FRI FEB 12 2016

...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE SMALL
CRAFT ADVISORY.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ150-152-154-121700-
/O.CON.KGYX.SC.Y.0021.000000T0000Z-160212T1700Z/
/O.CON.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
710 AM EST FRI FEB 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
298 
WHUS71 KGYX 121455
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
955 AM EST FRI FEB 12 2016

ANZ150-152-154-121700-
/O.CAN.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/
/O.CON.KGYX.SC.Y.0021.000000T0000Z-160212T1700Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
955 AM EST FRI FEB 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...
...FREEZING SPRAY ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE FREEZING
SPRAY ADVISORY.

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ151-153-121600-
/O.CAN.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/
PENOBSCOT BAY-CASCO BAY-
955 AM EST FRI FEB 12 2016

...FREEZING SPRAY ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE FREEZING
SPRAY ADVISORY.

$$

ARNOTT
430 
WHUS71 KGYX 121703
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1203 PM EST FRI FEB 12 2016

ANZ150-152-154-121815-
/O.EXP.KGYX.SC.Y.0021.000000T0000Z-160212T1700Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1203 PM EST FRI FEB 12 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 3:30 PM EST, 8 minutes earlier.

Area forecast discussion, Feb 10, 3:30 PM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
330 PM EST WED FEB 10 2016

.SYNOPSIS...
THE REGION REMAINS UNDER WEAK LOW PRESSURE TODAY. THIS WILL BE THE
FOCUS FOR SNOW SHOWERS...WHICH WILL BRING LIGHT ACCUMULATIONS
GENERALLY BUT UP TO SEVERAL INCHES IN THE MOUNTAINS. CLOUDY
WEATHER LINGERS TONIGHT...AHEAD OF AN APPROACHING COLD FRONT SET
TO CROSS THE AREA THURSDAY. SNOW SHOWERS WILL BE LIKELY ALONG AND
AHEAD OF THAT FRONT...BEFORE COLDER AIR ARRIVES. WE HAVE A BRIEF
BREAK IN STORE FRIDAY...BUT THEN A STRONG COLD FRONT DRIVES
THROUGH THE REGION AND THE COLDEST AIR OF THE SEASON SETTLES IN
FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
MID TO UPR LVL TROUGH SLOGGING OVER NEW ENGLAND...BUT PRODUCING
VERY LITTLE IN THE WAY OF DYNAMIC ENERGY. HOWEVER...THERE IS SOME
ONGOING WEAK WAA AND A LITTLE BIT OF MID LVL CONVERGENCE...WHICH
HAS BEEN PRODUCING SOME OCCNL LIGHT SNOW OVER CENTRAL AND SRN
NH...ALTHOUGH PRODUCING LITTLE...IF ANY...ACCUMULATION. WILL SEE
THE 850 TROUGH SHIFT EWD TONIGHT...ALTHOUGH WILL COINCIDE WITH
LOCAL 500 MB RIDGING INSIDE THE TROUGH...SO THE QUESTION IS IF ANY
SN MAKES IT EWD INTO ME LATE THIS AFTERNOON AND THIS EVENING.
WOULD NOT BE SURPRISED TO SEE SOME SNOWFLAKES...BUT ACCUMULATION
SEEMS UNLIKELY IN ALL BUT THE MTNS. IN THE MTNS...MAY SEE A BIT
MORE IN THE WAY OF SN...MAYBE UP TO AN INCH...AS A WEAK POCKET OF
ENERGY MOVES THRU THIS EVENING...AND THEN MAY BE FOLLOWED BY A
LITTLE BIT OF UPSLOPE. TEMPS WILL LIKELY NOT DROP OFF MUCH UNTIL
LATER THIS EVENING...BUT LOWS DROP INTO THE 15-25F RANGE FROM N
TO S.

&&

.SHORT TERM /THURSDAY/...
ON THU THE UPPER LEVEL TROUGH SWINGS ANOTHER WAVE THROUGH THE
AREAS...WHICH WILL DRAG A COLD FRONT /ONE OF SEVERAL OVER THE NEXT
FEW DAYS/ THRU THE AREA. WITH THE COMPACT 500 MB RIDGING BUILDING
UP AHEAD OF THIS WEAVE...COULD SEE DECENT HEIGHT FALLS MOVE THRU
WITH THE FRONT...SO EXPECTING A BETTER CHC OF SHSN...MOST OF THE
DAY IN THE MTNS...BUT LIMITED TO AFTERNOON ON THE COASTAL PLAIN.
THE TROUGH...ALTHOUGH COMPACT...DOES TILT NEGATIVE AS WELL...AND
MAY SEE SOME SQUALLS DEVELOP AS THE FRONT MOVES THROUGH.
OTHERWISE...COULD SEE SOME BREAKS OF SUN IN THE SOUTH DURING THE
MORNING...BUT LOOKS MAINLY CLOUDY IN THE AFTERNOON. HIGHS WILL
RANGE FROM NEAR 20 IN THE N...PROBABLY DURING THE MORNING....TO
THE UPPER 20S IN THE S.

BEHIND THE FRONT...STARTING MID-LATE AFTERNOON WILL LIKELY
SEE SOME GUSTY NW WINDS IN GOOD CAA....WITH GUSTS TO 25-30 MPH.
TEMPS WILL FALL OFF RAPIDLY...BUT SKIES WILL ALSO CLEAR OUT
BEHIND THE SYSTEM THU EVENING. THE WINDS WILL ALSO WEAKEN AFTER
MIDNIGHT...AND OVERNIGHT LOWS WILL RANGE FROM 5 TO 10 BELOW IN THE
N TO ZERO TO 5 ABOVE IN THE SOUTH.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
GUSTY NORTHWEST WINDS WILL CONTINUE THURSDAY NIGHT...BEFORE THE
GRADIENT FINALLY DIMINISHES AHEAD OF AN ARCTIC FRONT ON FRIDAY.

THE STRONG ARCTIC FRONT WILL CROSS THE REGION ON SATURDAY...WHILE
AT THE SAME TIME...LOW PRESSURE DEVELOPS OFF THE NEW ENGLAND
COASTLINE. THIS WILL TRIGGER THE FORMATION OF AN INVERTED SURFACE
TROUGH...ALLOWING FOR PERSISTENT SNOW SHOWER ACTIVITY OVER THE
REGION...PARTICULARLY THE MIDCOAST AREA. ISOLATED SNOW SQUALLS ARE
POSSIBLE IN ALL AREAS AS VERY STRONG COLD AIR ADVECTION OCCURS
WHILE A STRONG UPPER LEVEL LOW PRESSURE SYSTEM REMAINS OVERHEAD.

TEMPERATURES MAY FALL QUICKLY SATURDAY AFTERNOON...DEPENDING ON
THE TIMING OF THE STRONG COLD AIR ADVECTION. BY SATURDAY NIGHT
INTO SUNDAY MORNING...THE COLDEST AIR (OF THIS MILD WINTER) WILL
BE UPON US. A STRONG NORTHWEST GRADIENT WILL CONTINUE...ALLOWING
THE BITTERLY COLD TEMPERATURES TO PRODUCE DANGEROUSLY LOW WIND
CHILL VALUES.

BY MONDAY...THE ARCTIC HIGH WILL CREST OVER THE REGION...ALLOWING
A MODERATION OF THE TEMPERATURES ACROSS NEW ENGLAND. CYCLOGENESIS
WILL TAKE SHAPE ALONG THE MID ATLANTIC COAST ON TUESDAY...LEADING
TO SNOW...POSSIBLY CHANGING TO A MIX OVER SOUTHERN AREAS. ONE
SOLUTION SUGGESTS THIS SYSTEM WILL INTENSIFY AND PASS WEST OF OUR
REGION ON WEDNESDAY. OTHER MODELS KEEP THE SURFACE LOW
OFFSHORE...SO THERE IS PLENTY OF UNCERTAINTY IN THE LONG RANGE.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SHORT TERM...MOST TERMINALS HAVE IMPROVED TO VFR IN NH AS SNOW
ENDS...AND CIGS LIFT. THIS TREND WILL LIKELY CONTINUE WITH SOME
LOWER CIGS AND LIGHT SNOW POSSIBLE IN ME LATE THIS AFTERNOON AND
THIS EVENING...ALTHOUGH THE CHANCES OF THIS SEEM TO BE DECREASING
WITH TIME. VFR EXPECTED THROUGH THU MORNING WITH TEMP RESTRICTIONSIN
SHSN THU AFTERNOON...WITH A FEW SQUALLS POSSIBLE.

LONG TERM...MAINLY VFR CONDITIONS THROUGH EARLY FRIDAY. SCATTERED
SNOW SHOWERS AND ISOLATED SNOW SQUALLS WILL DEVELOP ALONG THE
ARCTIC COLD FRONT LOWERING THE VSBYS INTO LIFR RANGE LATER FRIDAY
AND CONTINUING INTO SATURDAY. STRONG NW WINDS TO FOLLOW.

&&

.MARINE...
SHORT TERM...SUB SCA CONDITIONS TONIGHT INTO THU MORNING BUT NW
WINDS BEGIN TO PICK UP BEHIND A COLD FRONT THU AFTERNOON...AND
WILL LKLY SEE GALES S OF CASCO BAY AND SCA WINDS ELSEWHERE. ALONG
WITH THESE WINDS LATE THU AND NIGHT...TEMPS WILL FALL
RAPIDLY...AND FREEZING SPRAY CAN BE EXPECTED.

LONG TERM...GALES ARE LIKELY SATURDAY NIGHT INTO SUNDAY AS BITTERCOLD
AIR ADVECTS OVER THE WATERS. EXPECT FREEZING SPRAY AND ARCTIC SEA
SMOKE TO FORM. GALE FORCE WINDS ARE ALSO POSSIBLE TUESDAY INTO
WEDNESDAY AHEAD OF NEXT AREA OF LOW PRESSURE...INITIALLY FROM THE
SOUTH.

&&

.CLIMATE...
SOME OF THE COLDEST AIR OF THE SEASON WILL OCCUR OVER THE WEEKEND
WITH BITTER COLD WIND CHILL VALUES AS ANOMALOUS ARCTIC AIR PASSES
OVER THE REGION. HOWEVER...OVERNIGHT LOW RECORDS FOR THIS TIME OF
THE YEAR ARE PARTICULARLY COLD AND RECORDS ARE NOT EXPECTED TO BE
BROKEN.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...GALE WARNING FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR ANZ154.

&&
Hazardous weather outlook, Feb 10, 2:58 PM EST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
258 PM EST WED FEB 10 2016

MEZ007>009-012>014-018>028-NHZ001>015-112000-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH-
258 PM EST WED FEB 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

BITTERY COLD TEMPERATURES WITH DANGEROUSLY LOW WIND CHILL VALUES
WELL BELOW ZERO WILL ENTER THE REGION THIS WEEKEND. SATURDAY WILL
FEATURE TEMPERATURES FALLING DURING THE DAY. BY SUNDAY
MORNING...SOME OF THE COLDEST TEMPERATURES OF THIS SEASON WILL
LIKELY OCCUR WITH READINGS BELOW ZERO IN ALL AREAS. WIND CHILL
ADVISORIES AND WARNINGS MAY BE REQUIRED OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ150>153-112000-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
258 PM EST WED FEB 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME
AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

GALE FORCE WIND GUSTS ARE POSSIBLE LATE THURSDAY AS A COLD FRONT
CROSSES THE WATERS.

MODERATE TO HEAVY FREEZING SPRAY AND LOCALLY LOW VISIBILITIES IN
ARCTIC SEA SMOKE IS POSSIBLE THIS WEEKEND AS ARCTIC AIR CROSSES
THE COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ154-112000-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
258 PM EST WED FEB 10 2016

...GALE WARNING IN EFFECT FROM 3 PM TO 10 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

MODERATE TO HEAVY FREEZING SPRAY AND LOCALLY LOW VISIBILITIES IN
ARCTIC SEA SMOKE IS POSSIBLE THIS WEEKEND AS ARCTIC AIR CROSSES
THE COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 3:07 AM ESTGale WatchGYX13 hr
Feb 10, 11:12 AM ESTCoastal Flood AdvisoryGYXCumberland, York108 min
Feb 10, 3:38 PM ESTGale WarningGYX30 hr

Nearby

Small Craft Advisories in Maine, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.